MathSciNet Relay Station
MathSciNet bibliographic data
MR2101380 (2005j:60131) 60H30 (35B27 35R60 49L25 60H10 93E20)
Buckdahn, Rainer; Ichihara, Naoyuki Limit theorem for controlled backward SDEs and homogenization of Hamilton-Jacobi-Bellman equations. Appl. Math. Optim. 51 (2005), no. 1, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement